# SDR FDEA201006212082

- Difficulty date: June 21, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 57,817 hours, 13,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551502
- Condition: Corroded
- Location: Bs 1902-2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - UPON REMOVAL OF FLOOR PANEL NR 293EF FOR BLANKET REMOVAL.   ACCESS FOUND FLOOR PANEL SUPPORT STA 1902-2007 X= 75 OTBD FLANGE WITH SURFACE CORROSION.  MAIN DECK CARGO CORRODED FLOOR SUPPORT AT STA 1902 TO 2007 X= 75 R & R IAW SRM 51-31-014, REV 43. NEW FLOOR SUPPORT FABRICATED IAW DWG AGA7551, REV G. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 110.
